# SDR GTIA2019102104714

- Difficulty date: October 20, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 3,129 hours, 1,448 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DESCENDING THROUGH 8,000 ON APPROACH-PER TSM 05-50-00-810-831-A FOR CAUSE OF CABIN ODORS OR SMOKE RAN APU,PACKS,ENGINES WITH NO EVIDENCE OF LEAKS OF ODORS AT THIS TIME.A/C OK FOR SERVICE
